MAUDE Adverse Event Report: Philips North America LLC PHILIPS HeartStart FRx; AED

Philips North America LLC PHILIPS HeartStart FRx; AED
Model Number Heartstart FRx
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/23/2026
Type of Reportable Event Death
Event or Problem Description
Philips received a complaint on the heartstart frx indicating that a patient was found unresponsive while sleeping and they were unable to locate a pulse.When the pads were applied, the device began chirping and a second device had to be obtained.The outcome was a patient death.

Brand Name
PHILIPS HeartStart FRx
Common Device Name
AED
Manufacturer (Section D)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips North America LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
maria heiling
22100 bothell everett highway
bothell, WA 98021
+1(909)570-3538
MDR Report Key50926006
Report Number3030677-2026-101035
Device Sequence Number5804548
Product Code MKJ
UDI-Device Identifier00884838080768
UDI-Public(01)00884838080768
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P180028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHeartstart FRx
Device Catalogue Number861304
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age58 YR
Patient SexFemale